# SDR CALA2021092401657

- Difficulty date: September 22, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N69888
- Make and model: Boeing 737-9
- Aircraft serial: 42191
- Aircraft time: 19,383 hours, 6,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: Row 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT LENS DAMAGED ON ROW 12ABC. REMOVED AND REPLACED LIGHT ASSY (WHITE) REF MM 33-51-11 AND CONFIGURATION DRAWING 3350DD15295. OPS CK OK. VERIFIED IDT REQUIREMETS
